# SDR COMA2010031650061

- Difficulty date: March 14, 2010
- Submitted: March 16, 2010
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 22,621 hours, 18,746 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Anti-Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM JFK TO BUF RECEIVED LT ENG A/I COWL CAUTION MSG.  QRH COMPLETED, EMERGENCY DECLARED.  A/C LANDED SAFELY AT BUF.  CLEANED CONNECTOR FOR COWL ANTI-ICE VALVE AND PRESSURE SWITCH.  PERFORMED OPS CHECK OF COWL ANTI-ICE SYSTEM, OPS CHECK GOOD.
